# SDR DXTA2023062889680

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 3,169 hours, 2,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT OVER SEAT SEVEN IS INOP. - PRE FLIGHT//CORRECTIVE ACTION// GAINED ACCESS TO THE SEAT SEVEN EMERLIGHT AND FOUND THE CONNECTOR NOT COMPLETELY SATED. RESEATED CONNECTOR AND MADE SURE THAT LOCKING TAB WAS ENGAGED. COMPLETED OPERATIONS CHECK OF EMER LIGHTS AND FOUND NO FAULTS. WORK DONE WITH REFERENCE TO CE680A AMM 33-50-00.
